MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 NEUROVA RIST; CATHETER, PERCUTANEOUS, NEUROVASCULATURE

MICRO THERAPEUTICS, INC. DBA EV3 NEUROVA RIST; CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Model Number 106F-071-95
Medical Device Problem Codes Material Deformation (2976); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: product analysis ¿equipment used: video inspection system (m-81805), 203cm ruler (m-83360) ¿as found condition: the rist catheter was returned for analysis inside a sealed biohazard plastic pouch and inside a shipping box.The original packaging and shipping box were not returned.¿damaged location details: the rist catheter tip and marker were examined, and no damage was noted.The catheter was observed to be broken at ~3.8cm from the proximal end of the catheter hub and kinked at ~5.5cm from the proximal end of the catheter hub.No voids or flashes were found in the catheter hub.No other anomalies were found ¿testing/analysis: the catheter was flushed with water, and water exited through the broken section of the catheter.¿conclusion: based on the reported information and device analysis, the customer¿s ¿catheter kink/damage¿ report was confirmed, as the returned rist catheter was observed to be broken and kinked.Damage can occur due to impact from an unknown source prior to opening, damage during storage, user-related, or manufacturing-related (e.G., operator handling, missed inspection).However, the cause could not be determined.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that a rist catheter was damaged out of packaging.A kink was observed.No patient complications were associated with this event.Additional information received reported that the damage was on the packaged introducer guide.The cause of the event was determined to be kinked upon delivery.All information had been confirmed/provided by the physician.Additional information received.Facility name and address was provided.

Brand Name
RIST
Common Device Name
CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3 NEUROVA
9775 toledo way
irvine,ca
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3 NEUROVA
9775 toledo way
irvine,ca
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key25257696
Report Number2029214-2026-00946
Device Sequence Number12136432
Product Code QJP
UDI-Device Identifier00763000541194
UDI-Public(01)00763000541194(17)280812(10)28043-01
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K211990
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number106F-071-95
Device Catalogue Number106F-071-95
Device Lot Number28043-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/16/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Initial Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown